Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 580653, 9 pages
http://dx.doi.org/10.1155/2015/580653
Research Article

Shifting and Variational Properties for Fourier-Feynman Transform and Convolution

School of Liberal Arts, Seoul National University of Science and Technology, Seoul 01811, Republic of Korea

Received 5 June 2015; Accepted 10 August 2015

Academic Editor: Dashan Fan

Copyright © 2015 Byoung Soo Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Byoung Soo Kim, “Shifting and Variational Properties for Fourier-Feynman Transform and Convolution,” Journal of Function Spaces, vol. 2015, Article ID 580653, 9 pages, 2015. doi:10.1155/2015/580653